A note on Jordan left derivations
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 221-228
Kil-Woung Jun and Byung Do Kim
Chungnam National University and Kangnung National University
Keywords : n-torsionfree, left $R$-module, Jordan left derivation
MSC numbers : 16W25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd